| Model Number |
VTICM5 12.6 (-11.5/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - health effect - clinical code (e): 4581 - pain.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.H3 - device evaluation is not required.H11 - manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced pain.The lens was explanted and the problem was resolved.Cause of the event was reported as patient-related factor.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.